Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2015, Article ID 479762, 9 pages
http://dx.doi.org/10.1155/2015/479762
Research Article

Generalized Inferences about the Mean Vector of Several Multivariate Gaussian Processes

1Statistics Department, Universidad Complutense de Madrid, 28040 Madrid, Spain
2Statistics Department, UNED, 28040 Madrid, Spain

Received 22 June 2015; Accepted 7 October 2015

Academic Editor: Dejian Lai

Copyright © 2015 Pilar Ibarrola and Ricardo Vélez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pilar Ibarrola and Ricardo Vélez, “Generalized Inferences about the Mean Vector of Several Multivariate Gaussian Processes,” Journal of Probability and Statistics, vol. 2015, Article ID 479762, 9 pages, 2015. https://doi.org/10.1155/2015/479762.